# SDR SWAA000021989

- Difficulty date: January 23, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A26721
- Condition: Loose
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP INBOARD AFT FLAP TRACK AFT BEARING LOOSE AND SPINNING / REMOVED AND INSTALLED SERVICEABLE RIGHT INBOARD AFT FLAP; INBOARD AFT FLAP TRACK IAW SRM 51-40-02-0G-0 STEP 9; AND AMM 27-51-16-400-801 STEPS 3.E.(1)(A)(B).
